RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2006, Volume 42, Number 12, Pages 1646–1656 (Mi de11604)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

On the basis property of systems of root functions of regular boundary value problems for the Sturm–Liouville operator

A. S. Makin

Moscow Akademy of Instrument Engineering and Informatics

Full text: PDF file (1206 kB)

English version:
Differential Equations, 2006, 42:12, 1717–1728

Bibliographic databases:

Document Type: Article
UDC: 517.927.25
Received: 30.08.2004

Citation: A. S. Makin, “On the basis property of systems of root functions of regular boundary value problems for the Sturm–Liouville operator”, Differ. Uravn., 42:12 (2006), 1646–1656; Differ. Equ., 42:12 (2006), 1717–1728

Citation in format AMSBIB
\Bibitem{Mak06}
\by A.~S.~Makin
\paper On the basis property of systems of root functions of regular boundary value problems for the Sturm--Liouville operator
\jour Differ. Uravn.
\yr 2006
\vol 42
\issue 12
\pages 1646--1656
\mathnet{http://mi.mathnet.ru/de11604}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2347119}
\transl
\jour Differ. Equ.
\yr 2006
\vol 42
\issue 12
\pages 1717--1728
\crossref{https://doi.org/10.1134/S0012266106120068}


Linking options:
  • http://mi.mathnet.ru/eng/de11604
  • http://mi.mathnet.ru/eng/de/v42/i12/p1646

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cemile Nur, O. A. Veliev, “On the basis property of the root functions of Sturm–Liouville operators with general regular boundary conditions”, Mosc. Math. J., 15:3 (2015), 511–526  mathnet  mathscinet
  • Number of views:
    This page:126
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018